Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 13, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 20, 2015, 4:33 PM EDT for 10 counties in West Virginia. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 20, 2015, 10:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barbour County, WV, Braxton County, WV, Calhoun County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Ritchie County, WV, Taylor County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 126 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:30 PM EDT | FLOOD | Clarksburg, WV | NUMEROUS REPORTS OF FLOODED STREETS AND LOCAL ROADWAYS IN CLARKSBURG VIA HARRISON COUNTY BUREAU OF EMERGENCY SERVICES |
| Jun 20, 8:45 PM EDT | FLOOD | Anmoore, WV | FLOODING REPORTED ALONG PHILIPPI PIKE IN ANMOORE... WATER OVER ROADWAY |
| Jun 20, 9:30 PM EDT | FLOOD | Nutter Fort, WV | TWO REPORTS OF FLOODED STRUCTURES IN NUTTER FORT... BUCKHANNON AVE AND WEST VIRGINIA AVE. VIA HARRISON CO EMS PAGE |
| Jun 20, 9:52 PM EDT | FLOOD | 5 Nnw Century, WV | WATER OVER THE ROAD AT HIGHWAY 57 AND ARNOLDS RUN ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WGUS51 KRLX 202033
FFWRLX
WVC001-007-013-017-021-033-041-085-091-097-210230-
/O.NEW.KRLX.FF.W.0013.150620T2033Z-150621T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
433 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RITCHIE COUNTY IN WEST VIRGINIA...
HARRISON COUNTY IN WEST VIRGINIA...
LEWIS COUNTY IN WEST VIRGINIA...
DODDRIDGE COUNTY IN WEST VIRGINIA...
UPSHUR COUNTY IN WEST VIRGINIA...
CALHOUN COUNTY IN WEST VIRGINIA...
GILMER COUNTY IN WEST VIRGINIA...
BARBOUR COUNTY IN WEST VIRGINIA...
BRAXTON COUNTY IN WEST VIRGINIA...
TAYLOR COUNTY IN WEST VIRGINIA...
* UNTIL 1030 PM EDT
* AT 431 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED AS MORE HEAVY DOWNPOURS MOVE ACROSS THE
WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSBURG...BUCKHANNON...GRAFTON...WESTON...PHILIPPI...
HARRISVILLE...GLENVILLE...SUTTON...GRANTSVILLE...AUDRA STATE
PARK...BRIDGEPORT...SHINNSTON...BELINGTON...STONEWOOD...NUTTER
FORT...SALEM...PENNSBORO...GASSAWAY...LUMBERPORT AND WEST UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3911 7982 3897 7990 3894 8009 3875 8013
3869 8030 3874 8046 3853 8065 3851 8088
3867 8103 3864 8116 3892 8128 3903 8116
3915 8133 3931 8122 3936 8088 3933 8088
3930 8089 3947 8049 3939 8020 3943 7989
$$
132 follow-up statements
819
WGUS71 KRLX 202317
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT SAT JUN 20 2015
WVC001-007-013-017-021-033-041-085-091-097-210230-
/O.CON.KRLX.FF.W.0013.000000T0000Z-150621T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RITCHIE WV-HARRISON WV-LEWIS WV-DODDRIDGE WV-UPSHUR WV-CALHOUN WV-
GILMER WV-BARBOUR WV-BRAXTON WV-TAYLOR WV-
717 PM EDT SAT JUN 20 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
RITCHIE...HARRISON...LEWIS...DODDRIDGE...UPSHUR...CALHOUN...GILMER...
BARBOUR...BRAXTON AND TAYLOR COUNTIES...
AT 714 PM EDT...MODERATE TO HEAVY RAIN FROM THE REMNANTS OF BILL WAS
MOVING EAST THROUGH THE WARNED AREA...AND WILL CONTINUE OVER THE
NEXT FEW HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARKSBURG...BUCKHANNON...GRAFTON...WESTON...PHILIPPI...
HARRISVILLE...GLENVILLE...SUTTON...GRANTSVILLE...AUDRA STATE PARK...
BRIDGEPORT...SHINNSTON...BELINGTON...STONEWOOD...NUTTER FORT...
SALEM...PENNSBORO...GASSAWAY...LUMBERPORT AND WEST UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU LIVE IN A FLOOD PRONE AREA...ACT QUICKLY SHOULD FLOOD WATERS
THREATEN YOUR AREA.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. BE ESPECIALLY VIGILANT IF DRIVING AT NIGHT
AS WATER ACROSS ROADWAYS CAN BE DIFFICULT TO SEE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3911 7982 3897 7990 3894 8009 3875 8013
3869 8030 3874 8046 3853 8065 3851 8088
3867 8103 3864 8116 3892 8128 3903 8116
3915 8133 3931 8122 3936 8088 3933 8088
3930 8089 3947 8049 3939 8020 3943 7989
$$
14655
WGUS71 KRLX 210217
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1017 PM EDT SAT JUN 20 2015
WVC001-007-013-017-021-033-041-085-091-097-210226-
/O.CAN.KRLX.FF.W.0013.000000T0000Z-150621T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RITCHIE WV-HARRISON WV-LEWIS WV-DODDRIDGE WV-UPSHUR WV-CALHOUN WV-
GILMER WV-BARBOUR WV-BRAXTON WV-TAYLOR WV-
1017 PM EDT SAT JUN 20 2015
...THE FLASH FLOOD WARNING FOR RITCHIE...HARRISON...LEWIS...
DODDRIDGE...UPSHUR...CALHOUN...GILMER...BARBOUR...BRAXTON AND TAYLOR
COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3911 7982 3897 7990 3894 8009 3875 8013
3869 8030 3874 8046 3853 8065 3851 8088
3867 8103 3864 8116 3892 8128 3903 8116
3915 8133 3931 8122 3936 8088 3933 8088
3930 8089 3947 8049 3939 8020 3943 7989
$$
02What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 12:59 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 20, 12:59 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1259 PM EDT SAT JUN 20 2015
.SYNOPSIS...
WHATS LEFT OF TROPICAL STORM BILL WILL CAUSE PERIODS OF HEAVY
RAIN AND THUNDERSTORMS THROUGH TONIGHT. A MEANDERING FRONT WILL
BRING ON AND OFF THUNDERSTORM CHANCES THROUGH MUCH OF THE UPCOMING
WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
REPETITIVE SHOWERS AND STORMS COULD PRODUCE ENOUGH PCPN TO EXCEED
FLASH FLOOD GUIDANCE TODAY THROUGH TONIGHT. THEREFORE...CONTINUE
WITH A FLASH FLOOD WATCH FOR THE ENTIRE AREA IN EFFECT THROUGH 09Z
TONIGHT. OTHERWISE...MOST AREAS WILL SEE RAIN WHICH CAN BE HEAVY
AT TIMES DUE TO THE ROBUST AMOUNTS OF MOISTURE IN THE AIR WITH
PWATS IN EXCESS OF TWO INCHES. LUCKILY...MOST OF THE BANDS OF
PRECIP SEEM TO BE MOVING ALONG FAIRLY NICELY ALLOWING LOCATIONS TO
RECOVER A LITTLE BETWEEN DOWNPOURS.
THE REMAINING CIRCULATION ASSOCIATED WITH BILL SHOULD MOVE
DIRECTLY OVER THE CENTER OF WV ON ITS WAY NORTHEAST. WILL NEED TO
WATCH SOME OF THE WRAP AROUND BANDS TO SEE IF THEY WILL SURPASS
FFG...BUT FOR NOW MOST PRECIP LOOKS TO BE IN THE DEFORMATION ZONE
WHICH LIES JUST TO THE NORTH OF PERRY COUNTY OHIO.
THERE IS SOME POTENTIAL FOR SEVERE STORMS THIS AFTERNOON...BUT THE
ATMOSPHERE IS SO WARM WITH DEEP MOISTURE THAT IT WILL BE HARD TO
REALIZE ANY OF THE POTENTIAL.
PRECIPITATION SHOULD END EARLY SUNDAY IN THE MOUNTAINS AS THE
REMNANTS OF BILL PUSH AWAY. HOWEVER...THE DRY WEATHER WILL NOT
LAST LONG AS A COLD FRONT APPROACHES FROM THE NORTHWEST SUNDAY
AFTERNOON AND MAY BRING SOME SEVERE THREAT WITH IT. THE FRONT
SHOULD PUSH SOUTHEAST AND POSSIBLY BECOME STATIONARY ACROSS OUR
SOUTHERN COUNTIES BY MONDAY MORNING.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
MOST...IF NOT ALL...OF THE REGION SHOULD BE DRY MONDAY MORNING.
FRONT WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT DURING THE
DAY. NAM SUGGESTS REGION WILL REMAIN DRY MONDAY INTO MONDAY NIGHT.
GFS SUGGESTS PRECIPITATION WILL DEVELOP ACROSS OUR SOUTHERN
COUNTIES MONDAY AFTERNOON...AND THEN DISSIPATE LATE MONDAY INTO
THE OVERNIGHT HOURS.
ONE THING THAT I HAVE LEARNED DURING MY CAREER IS TO NEVER TRUST
A WARM FRONT. WITH THIS IN MIND...HAVE GONE WITH CHANCE POPS SOUTH
AND SLIGHT CHANCE POPS NORTH AS THE WARM FRONT HEADS NORTH.
BY TUESDAY MORNING...WARM FRONT SHOULD HAVE PUSHED NORTH...WITH A
COLD FRONT APPROACHING FROM THE NORTHWEST. SO CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL INCREASE DURING THE DAY.
WITH THE GROUND BEING WET DUE TO THE PRECIPITATION EXPECTED TODAY
AND TONIGHT...FEEL WARMER MAV NUMBERS FOR HIGHS ON SUNDAY ARE TOO
WARM AND HAVE GONE CLOSER TO THE MET NUMBERS. FEEL THE SAME FOR
HIGHS ON MONDAY...SO WENT CLOSER TO THE COOLER MAV NUMBERS. ALSO
FEEL MEX NUMBERS ARE TOO WARM FOR HIGHS ON TUESDAY...SO ECMWF
NUMBERS WERE PREFERRED.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A SERIES OF UPPER DISTURBANCES IN THE WEST TO NORTHWEST FLOW ALOFT
PATTERN OVER OUR REGION...WILL KEEP A FRONTAL SYSTEM MEANDERING
CLOSE TO OUR AREA. IT WILL DIFFICULT TO TIME THESE DISTURBANCES
AND HOW FAR THEIR FRONTS WILL GET...SO WILL KEEP A CHANCE OF
SHOWERS AND STORMS EACH DAY. IT WILL CONTINUE WARM AND HUMID.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VARIOUS AREAS OF IFR AND THUNDERSTORMS IN BANDS FROM REMNANTS OF
TROPICAL STORM BILL WILL CONTINUE NOW THROUGH EARLY SUNDAY. DEW
POINTS REMAIN HIGH OVERNIGHT AND ABUNDANT LOW LEVEL MOISTURE COULD
LEND TO LOW STRATUS OR FOG SUNDAY MORNING.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...
FORECAST CONFIDENCE: LOW TO MEDIUM.
ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHRA/TSRA WILL
REQUIRE AMENDMENTS AND TEMPOS. TIMING OF DETERIORATING/IMPROVING FLIGHT
CONDITIONS ON ACCOUNT OF THE REMNANTS OF TROPICAL STORM BILL MAY
VARY.
.AFTER 00Z SUNDAY... IFR POSSIBLE TUESDAY IN SHOWERS AND
THUNDERSTORMS.
&&
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005>011-013>020-
024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ066-067-075-076-
083>087.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ003-004.
&&
SYNOPSIS...JSH/JW
NEAR TERM...JW
SHORT TERM...JSH
LONG TERM...JMV
AVIATION...JWHazardous weather outlook, Jun 20, 2:36 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 236 PM EDT SAT JUN 20 2015 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>016-018-024>028- 033>037-211845- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY- BRAXTON-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 236 PM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ066-067-075-076-083>086-WVZ007>009-017-211845- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-WIRT- 236 PM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ010-011-019-020-030>032-038>040-046-047-211845- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-HARRISON-TAYLOR-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 236 PM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. WVZ029-211845- GILMER- 236 PM EDT SAT JUN 20 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 20, 3:29 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT SAT JUN 20 2015
WVZ046-047-202030-
POCAHONTAS-RANDOLPH-
329 PM EDT SAT JUN 20 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT POCAHONTAS AND
RANDOLPH COUNTIES...
AT 328 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER MARLINTON...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELKINS...MARLINTON...CASS SCENIC RAILROAD...GREENBANK...MILL CREEK...
DAILEY...SNOWSHOE...MINGO...BEVERLY...DURBIN...HILLSBORO...WOMELSDORF
(COALTON)...HUTTONSVILLE...MONTROSE...HARMAN...LANEVILLE...PHEASANT
RUN...BOWDEN...VALLEY HEAD AND GLADY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3892 7937 3893 7945 3889 7952 3878 7951
3867 7962 3836 7973 3819 7992 3811 7994
3806 8002 3805 8027 3811 8036 3834 8035
3834 8033 3855 8008 3892 8003 3898 7989
3911 7982 3904 7977 3896 7935
TIME...MOT...LOC 1928Z 233DEG 17KT 3818 8010
14Local storm report, Jun 20, 3:31 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 SE STONEWOOD 39.23N 80.28W
06/20/2015 HARRISON WV 911 CALL CENTER
TREES AND POWER LINES DOWN IN QUIET DELL... TIME
ESTIMATED FROM RADAR
&&
EVENT NUMBER RLX1501389
MACLocal storm report, Jun 20, 3:54 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG GRAFTON 39.34N 80.02W
06/20/2015 TAYLOR WV 911 CALL CENTER
TREE DOWN IN GRAFTON
&&
EVENT NUMBER RLX1501390
MACLocal storm report, Jun 20, 3:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG GRAFTON 39.34N 80.02W
06/20/2015 TAYLOR WV 911 CALL CENTER
A FEW TREES BLOWN DOWN IN GRAFTON
&&
CORRECTED REMARKS
EVENT NUMBER RLX1501390
MACLocal storm report, Jun 20, 4:15 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
415 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 NW CLARKSBURG 39.31N 80.37W
06/20/2015 HARRISON WV BROADCAST MEDIA
TREES DOWN ALONG WILSONBURG AND DAVISSON RUN ROADS NEAR
WILSONBURG. RELAYED VIA MEDIA. TIME ESTIMATED.
&&
EVENT NUMBER RLX1501391
MACLocal storm report, Jun 20, 4:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
431 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 3 NNE WEST MILFORD 39.25N 80.38W
06/20/2015 HARRISON WV PUBLIC
NUMEROUS TREE BRANCHES AND LIMBS DOWN
&&
EVENT NUMBER RLX1501392
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:06 PM EDT | Special Weather Statement | RLX | Clay, Fayette, Nicholas, Raleigh, Wyoming | 69 min |
| Jun 20, 1:10 PM EDT | Special Weather Statement | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Fayette and 13 more | 65 min |
| Jun 20, 1:26 PM EDT | Special Weather Statement | RLX | Jackson, Pleasants, Wood | 79 min |
| Jun 20, 1:42 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Doddridge, Gilmer, Harrison, Lewis, Upshur | 48 min |
| Jun 20, 2:26 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 64 min |
| Jun 20, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 43 min |
| Jun 20, 3:29 PM EDT | Special Weather Statement | RLX | Pocahontas, Randolph | 61 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.